MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT DUO MRI 9.5 FR. D/L CHRONOFLEX, MICRO W/ SP; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERPORT DUO MRI 9.5 FR. D/L CHRONOFLEX, MICRO W/ SP; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1829570
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the one reported event, the device was returned to bd and evaluated.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 1829570 port & catheter, implanted, subcutaneous, intravascular the patient alleged pressure towards the end of the ct scan.This report was received from a single source.Of the one event, did involve patient with no reported patient injury.The patient is (b)(6) years of age, the gender is male, and the weight is (b)(6).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 1829570.Port & catheter, implanted, subcutaneous, intravascular allegedly experienced device dislodged or dislocated.This report was received from a single source.This event did involve patient with no patient consequences.The patient is 68 years of age, the gender is male, and the weight is 180 lbs.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Images and medical records were not provided for review.Therefore, the investigation is inconclusive for the alleged dislodged septum as no objective evidence has been provided to confirm any alleged deficiency with the septum.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.The device was labeled for single use.

Brand Name
POWERPORT DUO MRI 9.5 FR. D/L CHRONOFLEX, MICRO W/ SP
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8529015
Report Number3006260740-2019-00992
Device Sequence Number19532582
Product Code LJT
UDI-Device Identifier00801741027192
UDI-Public(01)00801741027192
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1829570
Device Catalogue Number1829570
Device Lot NumberREXJ0088
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1